# SDR SWAA2012080106401

- Difficulty date: July 3, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 49,298 hours, 39,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM WEB CRACKED BETWEEN BS 707 TO BS 710, LBL 24.5.  REPAIRED FLOORBEAM WEB IAW EA AND EO.
